MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FEM NAR POR PS RT SZ 6; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE FEM NAR POR PS RT SZ 6; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Model Number 1504-11-226
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 05/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for chronic and worsening post operative knee pain.Event is serious and is considered severe.Event is possibly related to device and is possibly related to procedure.Date of implantation: (b)(6) 2020, date of event (onset): (b)(6) 2020,(right knee).Treatments: physical therapy, manipulation of knee under anesthesia.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE FEM NAR POR PS RT SZ 6
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10581107
Report Number1818910-2020-20856
Device Sequence Number11540850
Product Code NJL
UDI-Device Identifier10603295042136
UDI-Public10603295042136
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-11-226
Device Catalogue Number150411226
Device Lot Number9059504
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS RP INSRT SZ6 5MM; ATTUNE RP TIB BASE SZ 4 POR; SMARTSET GHV GENTAMICIN 40G; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS RP INSRT SZ6 5MM; ATTUNE RP TIB BASE SZ 4 POR; SMARTSET GHV GENTAMICIN 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight101